标题:Suppressing epidemic spreading by risk-averse migration in dynamical networks
作者:Yang, HX[1];Tang, M[2,3];Wang, Z[4]
作者全称:Yang, Han-Xin[1];Tang, Ming[2,3];Wang, Zhen[4]
通讯作者:Yang, Han-Xin(yanghanxin001@163.com)
通讯作者地址:Yang, HX (reprint author), Fuzhou Univ, Dept Phys, Fuzhou 350116, Fujian, Peoples R China.
出版年:2018
卷:490
页码:347-352
关键词:Epidemic spreading; Migration; Risk; Dynamical networks
摘要:In this paper, we study the interplay between individual behaviors and epidemic spreading in a dynamical network. We distribute agents on a square-sha 更多
收录类别:EI;SCIE;SCOPUS
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:
TOP